# SDR C2XA07IA022

- Difficulty date: January 28, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- Aircraft time: 16,114 hours, 12,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2642, DURING PREFLIGHT INSPECTION THE CREW REPORTED THE AFT EMERGENCY LIGHT TO BE INOPERATIVE.  MAINTENANCE RESET THE AFT EMERGENCY LIGHT, OPERATIONALLY CHECKED WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
